# SDR SWIA202055003

- Difficulty date: November 15, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED IN RADIUS AT LEFT SIDE STRINGER 14 BETWEEN FS 621 TO FS 625.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED WITH SERVICEABLE ANGLE PN 601-35012-51, IAW CRJ200 SRM.
